MathSciNet Relay Station
MathSciNet bibliographic data
MR1647708 51H25 (51A35 51H10)
Bödi, Richard $16$-dimensional smooth projective planes with large collineation groups. Geom. Dedicata 72 (1998), no. 3, 283–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement